Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

164 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Pain in the anus, dur to tight stools, prescribed Cremadiet. Side effects?

I am feeling severe pain in my anus because of tight stool .Just now I talked with my doctor and he prescribed me to take Cremadiet duo.so I just want to know is it the right one ?What are its side effects ?Prevoiusly I had some acidity problem in my stomach for which I am taking Sompraz-L and Nexpro (40g) with the consultation of the same doctor from last 5-6 days.
Mon, 30 Jun 2014
Report Abuse
Gastroenterologist 's  Response
Cremadiet should help you with your problems.it is afibre supplements and will make your stools soft and help reduce the pain. There are no serious sided effects. Abdominal bloating can occur in a small percentage of people.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Secondary Infection from antibotics? I was recently on antibotics for a kidney infection trimoptin( doc thought it was a UTI) so those tablets didnt work because it was a kidney infection & i was then on augmentin..Because i suffer of recurrent infections (UTI s) he prescribed me a 6month course of macrodantin i had just started them when i finished my augmentin for two days and i started to feel very sore down below like someone had kicked me!! The next day there was ball like bumps under the skin around my vagina lips and one on my anus so back to the doctor i went and he gived me flucloxacillin & an antibotic cream said it was a bacteria infection from been on antibotics... So that was a week ago i have todays tablets left and tommorrow but i still have the lumps not so much painful anymore only a few went down in size the one on my anus is gone...how long more should i give for these to clear up? really really annoying me please help!!!

doctor1 MD

I just started taking metformin about a week ago. I was having really bad diarrhea for awhile. But today I started getting sharp pains in my stomach and when I went to the bathroom my stools were bloody. Bright red. The toilet paper was bloody when I wiped also. Can metformin cause bloody stools or should I go to the Dr?

doctor1 MD

What uses does Metrogyl 400 have and what side affects should I expect. I have been priscribe these tablets and told little about them. I picked up a bug in Fiji and have been very upset in the belly. Alot of pain and discomfort. Stool samples revealed parasites in the gut.